Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have bleeding in stool ,please tell me the treatment suggestion

i need an aswer as soon as possible please ,, is that colon cancer ? please i want to ask : * i have bleeding in stool but its not everyday it used to be a lot and now it lesser and its red in color !! ** and lately i have change in stool habits either i have Diarrhea or Constipation. *** i also cannot empty my bowels completely . i also have Blood clots under the skin ( blue in color ) and i have a family history ( my grand father had lung cancer ) **** and i sometimes feel that i want to go to the toilet but when i go i dont shit !! i need an answer as soon as possible please thank you in advance
Asked On : Sun, 18 Apr 2010
Answers:  1 Views:  600
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Your problem could be due to a lesion in the colon which could be an ulcerative colitis or even a carcinoma as you have suspected. You shall need to undergo a colonoscopy for the same.

Answered: Sun, 25 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor